Next Article in Journal
Some Interval-Valued Intuitionistic Fuzzy Dombi Hamy Mean Operators and Their Application for Evaluating the Elderly Tourism Service Quality in Tourism Destination
Next Article in Special Issue
Duality in Fuzzy Sets and Dual Arithmetics of Fuzzy Sets
Previous Article in Journal
Extensions of Móricz Classes and Convergence of Trigonometric Sine Series in L1-Norm

Order Article Reprints

Journal: Mathematics, 2018
Volume: 6
Number: 293

Article: Characterizations of Right Weakly Regular Semigroups in Terms of Generalized Cubic Soft Sets
Authors: by , , and

MDPI provides article reprints in high quality with convenient shipping to destinations worldwide. The articles are printed in on premium paper with high-resolution figures. Our covers are customized to your article and designed to be complimentary to the journal. These reprints are ideal additions to your portfolio. Copy details: 135g/m2 paper, 2x stitched, full colour and glossy finish, orderable in quantities from 10 to 1000.

If you have any questions, or special requests, please write to our support team; we are happy to provide you with the information you need.

Reprint Options

If you need more than 400 copies, please contact us by e-mail ( and we will prepare an individual offer for you.

Contact Person

Invoice Address

Order cost and details

Notes or Comments

Validate and Submit Form

req denotes required fields.
Back to TopTop